Application of averaging method for integro-differential equations to model reference adaptive control of parabolic systems

Keum Shik Hong, Joseph Bentsman

Research output: Contribution to journalArticle

Abstract

An averaging theorem for integro-differential equations is applied to the convergence analysis of controller parameters of a model reference adaptive control (MRAC) algorithm for a class of parabolic partial differential equations (PDEs) with constant coefficients. The stability of an adaptive control algorithm is proven as well.

Original languageEnglish (US)
Pages (from-to)1415-1419
Number of pages5
JournalAutomatica
Volume30
Issue number9
DOIs
StatePublished - Sep 1994

Keywords

  • Model reference adaptive control
  • averaging method
  • convergence analysis
  • partial differential equation
  • stability

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Application of averaging method for integro-differential equations to model reference adaptive control of parabolic systems'. Together they form a unique fingerprint.

  • Cite this